Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 6(414), Pages 175–176 (Mi umn9560)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Generalization of Doob's optional sampling theorem for deformed submartingales

I. V. Pavlov, O. V. Nazarko

Rostov-on-Don State Building University

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-00637-а


DOI: https://doi.org/10.4213/rm9560

Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:6, 1139–1141

Bibliographic databases:

MSC: 60G42, 60G48
Presented: Д. В. Трещев
Accepted: 05.10.2013

Citation: I. V. Pavlov, O. V. Nazarko, “Generalization of Doob's optional sampling theorem for deformed submartingales”, Uspekhi Mat. Nauk, 68:6(414) (2013), 175–176; Russian Math. Surveys, 68:6 (2013), 1139–1141

Citation in format AMSBIB
\Bibitem{PavNaz13}
\by I.~V.~Pavlov, O.~V.~Nazarko
\paper Generalization of Doob's optional sampling theorem for deformed submartingales
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 6(414)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn9560}
\crossref{https://doi.org/10.4213/rm9560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203199}
\zmath{https://zbmath.org/?q=an:06286875}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68.1139P}
\elib{https://elibrary.ru/item.asp?id=21277017}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 6
\pages 1139--1141
\crossref{https://doi.org/10.1070/RM2013v068n06ABEH004874}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332667100007}
\elib{https://elibrary.ru/item.asp?id=21917423}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899710671}


Linking options:
  • http://mi.mathnet.ru/eng/umn9560
  • https://doi.org/10.4213/rm9560
  • http://mi.mathnet.ru/eng/umn/v68/i6/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Pavlov, O. V. Nazarko, “Characterization of density processes of deformed stochastic bases of the first kind”, Proc. Steklov Inst. Math., 287:1 (2014), 256–267  mathnet  crossref  crossref  isi  elib  elib
    2. I. V. Pavlov, O. V. Nazarko, “On non-negative adapted random variable sequences that are density processes for deformed stochastic bases of the first kind”, Russian Math. Surveys, 70:1 (2015), 174–175  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. Pavlov I.V., Nazarko O.V., “Teoremy o deformirovannykh martingalakh: razlozhenie Rissa, kharakterizatsiya lokalnykh martingalov, vychislenie kvadratichnykh kharak”, Izvestiya vysshikh uchebnykh zavedenii. Severo-Kavkazskii region. Seriya: Estestvennye nauki, 2015, 36–42  elib
    4. Pavlov I., “Some Processes and Models on Deformed Stochastic Bases”, 2016 Second International Symposium on Stochastic Models in Reliability Engineering, Life Science and Operations Management (Smrlo), ed. Frenkel I. Lisnianski A., IEEE, 2016, 432–437  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:274
    Full text:130
    References:32
    First page:16

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021